Journal Article

Correction

in American Entomologist

Published on behalf of Entomological Society of America

Volume 43, issue 1, pages 22-22
Published in print January 1997 | ISSN: 1046-2821
Published online November 2014 | e-ISSN: 2155-9902 | DOI: http://dx.doi.org/10.1093/ae/43.1.22
Correction

Show Summary Details

Journal Article.  0 words. 

Subjects: Entomology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.